# SDR PCAA9500244

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RETRACTION, NOSE GEAR (RED) INDICATION LIGHT WOULD FLICKER OFF AND ON, THEN FINALLY EXTINGUISHED.  GEAR EXTENDED NORMALLY.  AIRCRAFT RETURNED TO FIELD.  AIRCRAFT FERRIED TO BGM FOR REPAIR.  REMOVED AND REPLACED NOSE GEAR DRAG STAY PROXIMITY SENSOR.  RETRACTION TEST PERFORMED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  ACTT:  11,502:24 HRS.  ACTC:  11,818.  (X)
